# SDR SIMA20210614004

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 50,655 hours, 42,630 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Apu Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODD ODOR COMING FROM APU BLEED WHEN APU BLEED WAS SELECTED.-C/A-PERFORMED FIM 21-20-00-810-801A AND ETN-EM-72-034 R10 COULD NOT DUPLICATE DISCREPANCY. NO ODORS FOUND
